# SDR AU961045

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bracket
- Part number: 13662
- Condition: Cracked
- Location: Eng,Fuel Control
- Component: MA45
- Stage of operation: DE
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR FLOAT BRACKET CRACKED CAUSING CARBURETTOR FLOODING
